# SDR ASAA2019071930120

- Difficulty date: July 19, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 17,125 hours, 5,517 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100025
- Part serial: 15028H1924
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 17,207 hours, 5,542 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUT OF 11,000 FT THE L SIDE WINDOW OVERHEAT LIGHT LIGHT ILLUMINATED. TAT+07C, SPEED 210 IAS. QRH CHECKLIST COMPLETED, LIGHT RE-ILLUMINATED. COMPLETED WITH REMAINDER OF QRH CHECKLIST. GROUNDED - YES. REMOVED AND REPLACED L2 WINDOW PER AMM 56-12-11. OPS AND LEAK CHK OK.
